Editorial: special issue on matching under preferences

Biró, P. and Manlove, D. F. (2014) Editorial: special issue on matching under preferences. Algorithms, 7(2), pp. 203-205. (doi:10.3390/a7020203)

[img]
Preview
Text
150542.pdf - Published Version
Available under License Creative Commons Attribution.

29kB

Abstract

This special issue of Algorithms is devoted to the study of matching problems involving ordinal preferences from the standpoint of algorithms and complexity

Item Type:Articles (Editorial)
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Manlove, Professor David
Authors: Biró, P., and Manlove, D. F.
College/School:College of Science and Engineering > School of Computing Science
Journal Name:Algorithms
Publisher:MDPI
ISSN:1999-4893
ISSN (Online):1999-4893
Published Online:08 April 2014
Copyright Holders:Copyright © 2014 The Authors
First Published:First published in Algorithms 7(2): 203-205
Publisher Policy:Reproduced under a Creative Commons License

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
607071Efficient Algorithms for Mechanism Design Without Monetary Transfer.David ManloveEngineering and Physical Sciences Research Council (EPSRC)EP/K010042/1COM - COMPUTING SCIENCE